# SDR AALA20120214AFW02

- Difficulty date: February 8, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 98,583 hours, 16,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON NUMBER 3 SLAT, INBOARD UPPER CORNER, UPPER AND LOWER SURFACES.  INSTALLED DOUBLER PER SRM 51-70-10-2R.
